i stoped my adderall, i dont want to depend on it just for energy, but i have not been able to stay awake for 2 days what do i do?
The drowsiness will pass. In the meantime try anything that gives you energy ... bananas ... a brisk walk ... even if it is a short walk it pumps up your heart which gets blood flowing and in turn gives you energy. Excersize of any kind will help! When you excersize your body gives off endorphines which helps you feel.awake ... energized and positive... all natural..there isn't a pill out there that can make you feel as good as all natural excersize. The results will amaze you ... PS you are making the right decision! Don't turn back! Best of luck to you ...
hi ricki... i'm a little confused... you said you didn't want to depend on it just for energy, so I am wondering if this was prescribed to you for ADD/ADHD? I'm sorry if I am offending you in any way, just trying to establish if you are a legitimate medication case. i know quite a lot about adderall and the effects it has on the body... we seem to be getting a ton of recreational users on this website lately and i gotta say i am getting resentful about it cause they are messing it up for the rest of us with ligitimate prescriptions and diagnosis, not that you are one of them...
It sounds like you went from taking your normal dose to totally going off it cold turkey... i can only imagine the devasting fatigue withdrawl side effect you are dealing with. If you do not need it for the primary indication then i'd recommend getting a few more adderall so u may properly taper off, u will feel a world better!
It will pass. I used to take Adderall. I took it for over a year and when I stopped cold turkey, I had absolutely no energy and was very tired for about a week then it got a little better. It took quite a while for my energy to get back to normal though. The hardest was the first week. I took it for ADD but my insurance started to not want to cover it so I had to stop because I couldnt afford to pay for it outright.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had no energy because of anxiety meds, tried Adderall and it gave me energy - how do I ask Dr for Rx
Posted 30 Nov 2010 • 2 answers
Posted 29 May 2013 • 1 answer
Posted 10 Apr 2014 • 3 answers
Posted 31 Oct 2014 • 1 answer
Posted 24 Jan 2017 • 1 answer